Improved bounds for vehicle routing solutions

Agustín Bompadre, Moshe Dror, James B. Orlin

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We present lower bounds for the vehicle routing problem (VRP) with and without split deliveries, improving the well known bound of Haimovich and Rinnooy Kan. These bounds are then utilized in a design of best-to-date approximation algorithms.

Original languageEnglish (US)
Pages (from-to)299-316
Number of pages18
JournalDiscrete Optimization
Volume3
Issue number4
DOIs
StatePublished - Dec 1 2006

Keywords

  • Approximation algorithm
  • Lower bound
  • Vehicle routing problem

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Improved bounds for vehicle routing solutions'. Together they form a unique fingerprint.

  • Cite this